EMIS ELibM Electronic Journals Advances in Geometry
Vol. 3, No. 2, pp. 177–189 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Alexander duality in subdivisions of Lawrence polytopes

Francisco Santos and Bernd Sturmfels

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 19 Feb 2003. This page was last modified: 20 Jun 2005.

© 2003 Walter de Gruyter GmbH & Co. KG
© 2003–2005 ELibM for the EMIS Electronic Edition